# SDR DALA2024013101435

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,878 hours, 40,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 L2 PAX DOOR ESCAPE SLIDE BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: RPL SW S10218 FWD PROX SW PER B757MM 25-66. REF B757 25-66 ADJUST THE GIRT BAR PROXIMITY SWITCH FWD TO MEL 25-66-05 (5379634)
